MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT
Model Number RT202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt202 adult inspiratory heated breathing circuits are currently en route to fisher & paykel healthcare (f&p) in new zealand for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the united kingdom reported via a fisher & paykel healthcare (f&p) field representative, that eleven rt202 adult inspiratory heated breathing circuits were found leaking from the connection of inspiratory chamber port.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt202 adult inspiratory heated breathing circuits were returned to fisher & paykel healthcare (f&p) in new zealand, where they were visually inspected and leakage tested.Results: visual inspection of the returned rt202 adult inspiratory heated breathing circuits revealed no physical damage observed.The leakage test also revealed that the breathing circuits were within specification.Conclusion: we were unable to determine what may have caused the leakage as reported by the customer, as no fault was found with the returned devices.All rt202 adult inspiratory heated breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuits would have met the required specifications at the time of production.Our user instructions that accompany the rt202 adult inspiratory heated breathing circuits state the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description

Brand Name
ADULT INSPIRATORY HEATED BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17339745
Report Number9611451-2023-00664
Device Sequence Number6903400
Product Code BTT
UDI-Device Identifier09420012430304
UDI-Public(01)09420012430304(10)2102379517(11)221015
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT202
Device Catalogue NumberRT202
Device Lot Number2102379517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown